# SDR 0203505525

- Difficulty date: October 21, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N525US
- Make and model: Boeing 757251
- Aircraft serial: 23619
- Aircraft time: 52,555 hours, 22,128 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY FLOOR LIGHTS WILL NOT ILLUMINATE.  FOUND BROKEN WIRE IN TRACK LIGHTING AT ROW NR 1.  REPAIRED WIRE.  OPERATIONAL CHECK GOOD.
